MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L
Model Number 02.12.0414FL
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 june 2020: lot 175245: (b)(4) items manufactured and released on 29-dec-2017.Expiration date: 2022-12-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional items involved in the event, batch review performed on 25 june 2020: gmk-sphere 02.12.T3i4l tibial tray fixed cemented size t3-i4 l (k121416) lot.156295 lot 156295: (b)(4) items manufactured and released on 24-mar-2016.Expiration date: 2021-01-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting instability due to laxity.The surgeon revised the 14mm poly with a 17mm poly and revised the tibial tray 1 year and 1 month after primary.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 4/14 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10270749
Report Number3005180920-2020-00429
Device Sequence Number11605847
Product Code JWH
UDI-Device Identifier07630030826610
UDI-Public07630030826610
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2022
Device Model Number02.12.0414FL
Device Catalogue Number02.12.0414FL
Device Lot Number175245
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2020
Initial Report FDA Received Date07/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR